Universidad Complutense de Madrid
E-Prints Complutense

Cauchy problem for the time-dependent Ginzburg-Landau model of superconductivity

Impacto

Descargas

Último año

Rodríguez Bernal, Aníbal y Wang, Bixiang (2000) Cauchy problem for the time-dependent Ginzburg-Landau model of superconductivity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (6). pp. 1383-1404. ISSN 0308-2105

[img] PDF
Restringido a Sólo personal autorizado del repositorio

1MB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=1196076




Resumen

The Cauchy problem for the time-dependent Ginzburg-Landau equations of superconductivity in R-d (d = 2, 3) is investigated in this paper. When d = 2, we show that the Cauchy problem for this model is well posed in L-2. When d = 3, we establish the existence result of solutions for L-3 initial data and the uniqueness result for L-4 initial data.


Tipo de documento:Artículo
Palabras clave:Ginzburg-Landau equations; Superconductivity; Existence; Uniqueness; Weak-kappa-limit
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:19983
Depositado:15 Feb 2013 17:35
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo